Numerical methods and error estimates for a singular boundary-value problem

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper we analyze a class of equations of the form y? (x) = —g(x) xp (y(x))q where p and q are real parameters satisfying p > _1, g < _1 and g is a positive and continuous function on [0,1]. We search for positive solutions which satisfy the boundary conditions y'(0)=y(l) = 0. Numerical approximations of the solution are obtained by means of a finite difference scheme and the asymptotic expansion of the discretization error is deduced. Some numerical examples are analyzed.

Original languageEnglish
Pages (from-to)271-284
Number of pages14
JournalMathematical Modelling And Analysis
Issue number2
Publication statusPublished - 2002


  • Asymptotic expansion
  • Finite differences scheme
  • Singular problems


Dive into the research topics of 'Numerical methods and error estimates for a singular boundary-value problem'. Together they form a unique fingerprint.

Cite this